# SDR DALA2020060302445

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 45,174 hours, 23,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS FAILED TEST AT FA PANEL.  SHOWING FAULT EPSU COMM EMER LIGHT.  REMOVED AND REPLACED LT EMERGENCY EXIT EPSU ASSY 11WL WITH  BATTERY PACK.  OPS CHECK GOOD REF TSM 33-51-00-810-806-A.
